# SDR DALA1232440905

- Difficulty date: May 11, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 66,405 hours, 51,322 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 23DE IN THE CABIN WAS INOPERATIVE.  MAINTENANCE REPLACED THE SEAT WIRE HARNESS AT 23DE AND FUNCTIONALLY CHECKED THE SYSTEM.
